Zirtek Plus Decongestant (Cetirizine/Pseudoephedrine) helps to relieve allergy symptoms including blocked nose, sneezing, runny nose, itchy nose and itchy eyes.
Each prolonged release Zirtek tablet contains 5 mg Cetirizine Dihydrochloride and 120 mg Pseudoephedrine Hydrochloride. The decongestant tablets are suitable for adults and children over the age of 12 years.